Two and a Half Years Later–Problems from Three Zoloft Tablets

“…I only want to resolve these problems so that we can return to our life prior to taking Zoloft.”

 

Two and one half years ago, I took one 50 mg. tablet of Zoloft for 3 days. On the third night, I woke up with severe flu like symptoms (nausea, diarrhea, shivering in chest area, paranoia, and extreme anxiety).

I was treated at the Emergency Room with Ativan. My blood pressure was also high. Since that night, I wake up every day with the same symptoms but to a lesser degree. Reading and writing makes me nauseated and shaky until later in the day. Occasionally I also have a fibrillating heart which I didn’t have prior to the use of Zoloft. I have had many tests, and none of them showed any problems. I was tested for Serotonin Syndrome which turned up negative. I have consulted with two psychopharmacologists, a heart specialist, an endocrinologist, an allergist, and a gastroenterologist. All without any help.

One of the psychopharmacologists suggested that there was a possibility that there might have been damage caused by the Zoloft. I am able to sleep usually until 6 am when the symptoms start again. I have been to many specialists and have tried many medications without any relief. My husband and I only want to resolve these problems so that we can return to our life prior to taking Zoloft.

You have my permission to publish it on the Internet, and you may edit the story. Please pass this communication to any of the doctors that are specializing in this field I would appreciate it if you would post my name and e-mail address on your site.

lingram01@sprynet.com

 

10/29/1998

Years 2000 and Prior

This is Survivor Story number 33.
Total number of stories in current database is 96